# SDR SWAA2013082019365

- Difficulty date: August 13, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 34,728 hours, 22,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 851677
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT PATH LIGHT HOUSING BROKEN AT ROW 10.  R&R HOUSING IAW AMM.
